# SDR UALA2013071004807

- Difficulty date: July 9, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 38,253 hours, 16,629 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Condition: Damaged
- Location: Fan Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTRITION LINER AT 3 O'CLOCK POSITION HAS 1 INCH OF FILLER MATERIAL MISSING FROM PREVIOUS REPAIR.  REPAIRED FAN CASE LINER IAW AMM MT 72-017.
